MathSciNet Relay Station
MathSciNet bibliographic data
MR2846206 (2012h:39010) 39A22 (39A23 39A30)
Elsayed, E. M. On the dynamics of a higher-order rational recursive sequence. Commun. Math. Anal. 12 (2012), no. 1, 117–133.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement